# SDR SWI2025F00585

- Difficulty date: February 10, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY SERVICE DOOR EXTERNAL SURROUND LOWER SEAL STRIKER IS GOUGED, CHAFED, AND HAS CORROSION.  (C-CHECK RO 04/26/2025)REMOVED AND REPLACED WITH NEW SERVICE DOOR LOWER SEAL STRIKER REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG: SH670-31950, REV Y. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
